# SDR R61A201903230305

- Difficulty date: March 23, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 13,027 hours, 8,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD PHOTOLUMINESCENT STRIP MISSING SMALL PIECE. R&R PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. OPS CHECK GOOD.
